# SDR UALA2011010400049

- Difficulty date: January 3, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 61,253 hours, 11,269 cycles
- Engine: Pwa PW4077
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Controller
- Part number: 8105037
- Part serial: 31
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTI-ICE ENG L LEFT ENGINE ANTI-ICE (EAI) VALVE FAILURE TO THE CLOSED POSITION OR LEFT EAI CONTROL CARD FAILURE.  REPLACED LT ENG EAI VALVE CONTROLLER IAW MM. ACCOMPLISHED EAI TEST WITH ENG RUNNING IAW MM.  ENGINE ANTI-ICE, OPS CHECKS NORMAL.
